Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had acid indigestion. Took zantac. Now acid in throat, light coloured stools. Cancer?

I've had acid indejection since December . Ive had two months on Zantac but whilst te heartburn is under control, i still have a feeling of acid in my throat. I have recently Noticed my stools have become light in colour. I'm having a camera down my throat in a couple of weeks but an freaking out! keep reading about cancer of the pancreas.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
A history of acid ingestion since December is not entirely clear to me. The next question any doctor will ask is which acid, the quantity ingested and for what purpose.

Anyways if you are going to have an oral upper gi endoscopy, there is nothing to worry.
Your doctor will spray lignocaine (an anaesthetic) on your throat mucosa and you won't feel anything.

Hope this helps.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor